ITM Web of Conferences
Volume 4, 2015Workshop on Mathematics for Life Sciences (WMLS 2014)
|Number of page(s)||10|
|Published online||07 May 2015|
Impulsive predator-prey model
Laboratory of Biomathematics, Univ. Sidi Bel Abbes, PB. 89, Sidi Bel Abbes 22000, Algeria
In this paper we considered a predator-prey model with state-dependent impulse. We determine periodic solutions for the model without impulses and we prove the existence of nontrivial periodic solution in the case of impulse depending on the state of the model.
© Owned by the authors, published by EDP Sciences, 2015
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.